# SDR SWAA2013102821439

- Difficulty date: October 21, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 36,064 hours, 24,197 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5910076
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, CENTER WINDOW ARCED & APPEARS THE OUTER PANE CRACKED.  R & R CENTER WINDSHIELD IAW MM.
